Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

How to minimize effects of withdrawal from adderall and vyanase?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2005
Answered : 507 Questions
Any means to minimize effects of withdrawal from adder all and vyvanse? Side effects are too severe, already discussed with doc. Reduced vyvanse from 70 to 50 and added 20 adder all (previously was taking 60 of adderall until it just quit working)
Posted Tue, 9 Jul 2013 in General Health
Answered by Dr. Omer 1 hour later

I am Dr.Omer and I am here to help you with your query

As you have said that you are taking adderall, vyanase, now want to leave but having problems of withdrawal.

Adderall and vyanase belong to the same group known as AMPHETAMNIES, used for OCD/ADHD, Narcolepsy.

Tapering off from vyanase and adderall is always difficult because of high dose use and for long duration.

Severity of Withdrawal symptoms are dependent on dose used and duration used, and the most important withdrawal symptoms are serotinin syndrome and fits.

You are taking high dose of amphetamines and I think for long duration.

Amphetamines are the same drugs used on street for drug abuse like ectasy, meth crystal and so on.

I have weaned off many patients from amphetamines by following.

1. Admission in hospital is must for the first week of tapering dose

2. I add flouxetene with long duration benzodiazepine like clonazepam.

3. Moderate use of water during withdrawal.

4. Use of blood thinners like baby aspirin.

Adding above drugs to your regimen for 2 weeks and then I start to decrease the dose of amphetamines by 10 mg / 2 weeks.

Tapering off requires 2-3 months, and this is the most successful way.

If the patient develops withdrawal symptoms, I increase the dose , and then follow a more slow tapering.

I hope this explains your query, and I would like you to discuss this with your Psychiatrist + neurophysician.

Wishing to speedy recovery.

Hope this explains your query.

Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor